# SDR S2YA05015

- Difficulty date: February 11, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1851 - GRR-MKE - AFTER TAKEOFF, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AND THE INSTRANSIT LIGHTS REMAINED ILLUMINATED.  THE CREW CONTINUED TO MKE WITH THE GEAR DOWN.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND A CORRODED JUMPER WIRE AT A325P1 IN THE NOSE WHEEL WELL.  THE JUMPER WAS REPLACED AND THE GEAR OPERATIONALLY CHECKED GOOD.  WITH NO FURTHER DISCREPANCIES NOTED THE A/C WAS RETURNED TO SERVICE.  (M)
